# SDR AALA202411046992

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 40,005 hours, 4,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT IN CEILING AFT OF ROW 4 CALL LIGHT INDICATOR DOES NOTILLUMINATE. AIRCRAFT RIGHT. MAINTENANCE RELAMPED PAX CALL LIGHT AS PER REF. AMM 33-28-00.
